IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Robust Approach for the Analysis of EMI/EMC Problems With Nonlinear Circuit Loads

Author(s): Jeffery T. Williams ; Larry D. Bacon ; Michael J. Walker ; Erik C. Zeek
Sponsor(s): IEEE Electromagnetic Compatibility Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2015
Volume: 57
Page(s): 680 - 687
ISSN (Paper): 0018-9375
ISSN (Online): 1558-187X
DOI: 10.1109/TEMC.2015.2438065
Regular:

The analysis of electromagnetic coupling in nonlinear circuit simulations requires a bidirectional, fully consistent approach. Nonlinear responses of semiconductor devices in electronic circuit... View More

Advertisement